# SDR 2001FA0000254

- Difficulty date: July 16, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N98KR
- Make and model: Bell 206L-1
- Aircraft serial: 45683
- Engine: Allsn 250B*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 2060405441
- Condition: Corroded
- Location: Engine
- Part time: 5,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX TO OIL COOLER TRANSFER TUBE LEAKING DUE TO CORROSION PITTING.  AREA WHERE TUBE RUNS THRU AREA IS FILLED WITH LOOSE FIBERGLASS SOUND PROOFING WHICH HOLDS MOISTURE AND CAUSES CORROSION.  RECOMMEND REMOVING INSULATION FROM THESE AREAS.
